MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 6893200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of received information: on-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information, the turbine was found defective and its replacement solved the issue.The defective part, device's logs and additional information have been requested for further investigation but has not yet been received.Contact person phone number: (b)(6).Contact person e-mail address: (b)(6).
 
Event or Problem Description
It was reported that the ventilator had a turbine failure.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-AIR LITE
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25266734
Report Number8010042-2026-0000675
Device Sequence Number18567791
Product Code MNT
UDI-Device Identifier07325710015117
UDI-Public(01)07325710015117(11)250609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6893200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/24/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown